# SDR UIEA2020052901148

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,918 hours, 20,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP ILLUMINATED IN FLIGHT, INOPERATIVE LIGHTS STAYS ILLUMINATED.  PERFORMED RESET AND & TEST OF PACK TEMP CONTROLLER IAW AMM 21-51-00.  NO FAULTS FOUND.
